Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Meprate10mg can postpone periods?

Hi Doc wedding date is 28th of April and my my periods is due on 26th ..i have a cousin who is a gynec..i spoke to her regarding this and she suggested me to take Meprate10mg..starting from 10th april..daily twice..till the ti me i dont want to have periods..she did not do any i take this tab for about a month..i mean can i postpone my periods till 20th of may.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, meprate tablets can postpone the periods as told by your doctor.
If you are having regular menstrual cycles, to postpone the periods, you can start taking the tablets 5 to 6 days before expected date of periods.
And you can continue to take till the date you want to postpone.
By this the number of tablets to be taken can be decreased.
So, you discuss this option with your doctor and follow her advice.
While taking these tablets, side effects like nausea, bloating sensation etc can occur.
Usually these will subside soon.
If needed you can go for symptomatic treatment.
Take care.
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor